# SDR 9506255526

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526US
- Make and model: Boeing 757251
- Aircraft serial: 23620
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 141N5113
- Condition: Corroded
- Location: Fs 377
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE FS 377 FLOOR BEAM UPPER CHORD WAS FOUND WITH TYPICAL CORROSION.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE PER NWA EA 55-98175.
